| Model Number |
BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that an ar-1547cds biocomposite-tenodesis screw could not fix down the graft, which cause the graft to fall out.A new product was used and case was completed without further issues.This was discovered during a procedure on (b)(6) 2022.Additional information received on 7/13/2022: this was discovered during a reconstruction of all of the knee.This occurred two consecutively times with the same ar-1547cds biocomposite-tenodesis screw.Nothing broke inside the patient and case was completed using a device from another manufacturer.